It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Daily Cramping/Diarrhea and Back Pain

Re: Daily Cramping/Diarrhea and Back Pain

[ Back to Messages ]

Message

Posted by Angie E on October 31, 2000 at 19:50:15:

In Reply to: Daily Cramping/Diarrhea and Back Pain posted by Gloria on October 31, 2000 at 19:44:29:

: I have been reading some of the postings and there is just so much that it gets confusing. I've had this problem for a while but recently it's been happening everyday (cramping, diarrhea) plus a lot of back pain. My GI doc said the back pain was not caused by my stomach problems. I think he's wrong.

: I read a posting by Harry, I believe, that said to take Citrucel and eat yogurt with acidophilus to regain the good flora in the stomach. Is this right?

: I know that my eating habits are not that good, I also take Synthroid, Premarin, Prilosec, Detrol and Xanax and have taken this for a few years. Sometimes I wonder if any of these meds are causing my problem. It's getting to the point that I'm afraid to go out anywhere, least of all eat, because I'm afraid of having to rush to the bathroom. And my greatest fear of all is that there won't be a restroom close by.

: Any help you all can give is is greatly appreciated.

If your synthroid level is too high,it can give you severe diarrhea...I know this from personal experience. I never had it give me back pain however...
Angie E




Follow Ups




All times are GMT -7. The time now is 06:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!